The correlations of Farey fractions

Research output: Contribution to journalArticlepeer-review

Abstract

It is proved that all correlations of the sequence of Farey fractions exist and explicit formulas are provided for the correlation measures.

Original languageEnglish (US)
Pages (from-to)25-39
Number of pages15
JournalJournal of the London Mathematical Society
Volume72
Issue number1
DOIs
StatePublished - Aug 2005
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'The correlations of Farey fractions'. Together they form a unique fingerprint.

Cite this